# SDR SWAA001814

- Difficulty date: September 22, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,462 hours, 62,454 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6573735
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NR 5 SPOILER DELAMINATED.  REPAIRED SPOILER PER SRM.
